For help, call 081133333538 or email us info@afifarma.co.id

OUR PRODUCTS

AFI Farma Product Search
PHARMACEUTICALS PRODUCTS

ETHICAL / OTC: SOLID DOSAGE

AFIFLU

product item - afi farma
COMPOSITION INDICATION PACKAGING  
Paracetamol 600 mg, Chlorphenamine Maleat 2 mg, Phenylephrine HCl 10 mg, Guaifenesin 150 mg Helps to relieve flu symptoms such as fever, headache, congestion and sneezing accompanied by a cough with phlegm. Box, 10 Strips @10 Caplets ENQUIRE